EconPapers    
Economics at your fingertips  
 

On the Jajte strong law of large numbers

Pingyan Chen and Soo Hak Sung

Statistics & Probability Letters, 2021, vol. 176, issue C

Abstract: For a sequence of independent and identically distributed random variables, Jajte (2003) established a strong law of large numbers for weighted sums of the random variables. In this paper, we generalize the result of Jajte (2003). We also obtain a new strong law of large numbers for weighted sums of the random variables.

Keywords: Strong law of large numbers; Marcinkiewicz–Zygmund strong law; Slowly varying functions (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715221001000
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221001000

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109138

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221001000